Abstract and Applied Analysis

Infinitely Many Periodic Solutions of Duffing Equations with Singularities via Time Map

Tiantian Ma and Zaihong Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the periodic solutions of Duffing equations with singularities x ′′ + g ( x ) = p ( t ) . By using Poincaré-Birkhoff twist theorem, we prove that the given equation possesses infinitely many positive periodic solutions provided that g satisfies the singular condition and the time map related to autonomous system x ′′ + g ( x ) = 0 tends to zero.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 398512, 8 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412276916

Digital Object Identifier
doi:10.1155/2014/398512

Mathematical Reviews number (MathSciNet)
MR3198184

Zentralblatt MATH identifier
07022315

Citation

Ma, Tiantian; Wang, Zaihong. Infinitely Many Periodic Solutions of Duffing Equations with Singularities via Time Map. Abstr. Appl. Anal. 2014 (2014), Article ID 398512, 8 pages. doi:10.1155/2014/398512. https://projecteuclid.org/euclid.aaa/1412276916


Export citation

References

  • M. A. del Pino and R. F. Manásevich, “Infinitely many T-perio-dic solutions for a problem arising in nonlinear elasticity,” Jou-rnal of Differential Equations, vol. 103, no. 2, pp. 260–277, 1993.
  • A. C. Lazer and S. Solimini, “On periodic solutions of nonlinear differential equations with singularities,” Proceedings of the American Mathematical Society, vol. 99, no. 1, pp. 109–114, 1987.
  • T. Ding, Applications of Qualitative Methods of Ordinary Differential Equations, Higher Education Press, Beijing, China, 2004.
  • Z. Wang and T. Ma, “Existence and multiplicity of periodic solu-tions of semilinear resonant Duffing equations with singularities,” Nonlinearity, vol. 25, no. 2, pp. 279–307, 2012.
  • Z. Wang, “Periodic solutions of the second-order differential equations with singularity,” Nonlinear Analysis, vol. 58, no. 3-4, pp. 319–331, 2004.
  • A. Fonda, R. Manásevich, and F. Zanolin, “Subharmonic solu-tions for some second-order differential equations with singularities,” SIAM Journal on Mathematical Analysis, vol. 24, no. 5, pp. 1294–1311, 1993.
  • A. Fonda and M. Garrione, “A Landesman-Lazer-type condition for asymptotically linear second-order equations with a singularity,” Proceedings of the Royal Society of Edinburgh A, vol. 142, no. 6, pp. 1263–1277, 2012.
  • P. Habets and L. Sanchez, “Periodic solutions of some Liénard equations with singularities,” Proceedings of the American Mathematical Society, vol. 109, no. 4, pp. 1035–1044, 1990.
  • D. Jiang, J. Chu, and M. Zhang, “Multiplicity of positive periodic solutions to superlinear repulsive singular equations,” Journal of Differential Equations, vol. 211, no. 2, pp. 282–302, 2005.
  • X. Li and Z. Zhang, “Periodic solutions for second-order diff-erential equations with a singular nonlinearity,” Nonlinear Ana-lysis, vol. 69, no. 11, pp. 3866–3876, 2008.
  • I. Rachunková, M. Tvrdý, and I. Vrkoč, “Existence of nonneg-ative and nonpositive solutions for second order periodic bou-ndary value problems,” Journal of Differential Equations, vol. 176, no. 2, pp. 445–469, 2001.
  • P. J. Torres, “Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem,” Journal of Differential Equations, vol. 190, no. 2, pp. 643–662, 2003.
  • M. Zhang, “Periodic solutions of Liénard equations with singular forces of repulsive type,” Journal of Mathematical Analysis and Applications, vol. 203, no. 1, pp. 254–269, 1996.
  • J. Chu, P. J. Torres, and M. Zhang, “Periodic solutions of second order non-autonomous singular dynamical systems,” Journal of Differential Equations, vol. 239, no. 1, pp. 196–212, 2007.
  • J. Chu, N. Fan, and P. J. Torres, “Periodic solutions for second or-der singular damped differential equations,” Journal of Mathematical Analysis and Applications, vol. 388, no. 2, pp. 665–675, 2012.
  • W. Y. Ding, “A generalization of the Poincaré-Birkhoff theorem,” Proceedings of the American Mathematical Society, vol. 88, no. 2, pp. 341–346, 1983.
  • P. Le Calvez and J. Wang, “Some remarks on the Poincaré-Bir-khoff theorem,” Proceedings of the American Mathematical Soc-iety, vol. 138, no. 2, pp. 703–715, 2010. \endinput